# SDR SIMA20170407008

- Difficulty date: April 7, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 32,489 hours, 27,355 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 14528426004
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON FWD YOKE LOWER FWD FITTING CRACKED. REMOVED AND REPLACED LT LOWER FORWARD YOKE FITTING IAW EO EM-54MR-386.
